# SDR AALA20130606015

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 63,673 hours, 32,945 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PRESSURIZATION FLOW LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE AND DESCENDED TO 10,000 FEET.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED BOTH SECON SEGMENT CLIMB SWITCHES.  SYS GROUND CHECK NORMAL OPERATION.
